The Michigan Mathematical Journal

The PL fibrators among aspherical geometric $3$-manifolds.

Robert J. Daverman

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 41, Issue 3 (1994), 571-585.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005081

Digital Object Identifier
doi:10.1307/mmj/1029005081

Mathematical Reviews number (MathSciNet)
MR1297710

Zentralblatt MATH identifier
0863.57016

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]
Secondary: 54B15: Quotient spaces, decompositions 55R65: Generalizations of fiber spaces and bundles 57N15: Topology of $E^n$ , $n$-manifolds ($4 \less n \less \infty$)

Citation

Daverman, Robert J. The PL fibrators among aspherical geometric $3$-manifolds. Michigan Math. J. 41 (1994), no. 3, 571--585. doi:10.1307/mmj/1029005081. https://projecteuclid.org/euclid.mmj/1029005081


Export citation